# SDR DALA2015123007819

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 83,104 hours, 36,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED, EXTERNAL SKIN AT LOWER CAVITY POPPET DRAIN.  AT AFT END OF LT NLG W/W TUNNEL SKIN EXFOLIATED AND CRACKED.  C/W ERA 54226-14, ORIGINAL, REF LP 2286535, 2286537, 2286538, 2286543.
